Regularization via sets satisfying the interior sphere condition

LAUR Repository

Show simple item record

dc.contributor.author Nour, Chadi
dc.contributor.author Tackche, Jean
dc.date.accessioned 2018-04-17T13:03:20Z
dc.date.available 2018-04-17T13:03:20Z
dc.date.copyright 2018 en_US
dc.date.issued 2018-04-17
dc.identifier.issn 0944-6532 en_US
dc.identifier.uri http://hdl.handle.net/10725/7402
dc.language.iso en en_US
dc.title Regularization via sets satisfying the interior sphere condition en_US
dc.type Article en_US
dc.description.version Published en_US
dc.author.school SAS en_US
dc.author.idnumber 200502681 en_US
dc.author.idnumber 198790400 en_US
dc.author.department Computer Science and Mathematics en_US
dc.description.embargo N/A en_US
dc.relation.journal Journal of Convex Analysis en_US
dc.journal.volume 25 en_US
dc.journal.issue 1 en_US
dc.article.pages 1-19 en_US
dc.identifier.ctation Nour, C., Saoud, H., & Takche, J. (2018). Regularization via Sets Satisfying the Interior Sphere Condition. Journal of Convex Analysis, 25(1), 1-19. en_US
dc.author.email chadi.nour@lau.edu.lb en_US
dc.author.email jtakshi@lau.edu.lb en_US
dc.identifier.tou http://libraries.lau.edu.lb/research/laur/terms-of-use/articles.php en_US
dc.identifier.url https://scholar.google.com/scholar?hl=en&as_sdt=0%2C5&q=Regularization+via+Sets+Satisfying+the+Interior+Sphere+Condition&btnG= en_US
dc.author.affiliation Lebanese American University en_US

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search LAUR

Advanced Search


My Account